# SDR UPS01437160

- Difficulty date: October 10, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BS 1350 UPPER FWD SHEAR BATHTUB ATTACH FITTING SILL UPPER MATING SURFACE FOUND CORROSION AFTER FITTINGS REMOVAL.  LEFT BS 1350 UPPER FWD SHEAR BATHTUB ATTACH FITTING SILL UPPER MATING CORROSION CLEANED UP AND REPAIRED AS PER HX RS R53-43-34687 ITEM C3.
